Could taking diet pills containing caffeine anhydrous have s

Patient

Q: Could taking diet pills containing caffeine anhydrous have side effects when drinking alcohol

Doctor

A:   Thank you for writing to us.

Caffeine only does not have any problem. But I think that the medication you are taking may have some other substances. These can cause combined effects with the alcohol and cause some liver or other organ damage.

But taking coffee alone is fine. This is because there are many alcohol drinks which have coffee like irish coffee.

Hope this helps you. All the best.

Related Q&A

Q: My tongue normally rests at the bottom of my mouth, but a few days ago I noticed that all of a sudden I am constantly...

Q: I recently noticed the small thing under my tongue seems to be swollen or have a couple red bumps. There also appear...

Q: Hi A few weeks ago, i scratched the roof of my mouth multiple times. A couple days later in the general area, i notic...

Q: My 10 year old daughter has a little hard lump inside her cheek it moves around and causes no pain

Q: How do I get a circumcision when my GP says it's non threatening so I don't need one?

 
DOCTOR ADVISORY BOARD
218

Dr. James Obaji M.D.

  • 247 Reviews
  • Family Physician
173

Dr. Suneel Sharman M.D.

  • 190 Reviews
  • Family Physician
138

Dr. Pat Golden M.D.

  • 169 Reviews
  • Cardiologist
98

Dr. Kunaal Jindal M.D.

  • 112 Reviews
  • Plastic Surgeon
CNN
BBC
MSNBC
CBS
abcNews
FoxNews